MathSciNet Relay Station
MathSciNet bibliographic data
MR2567969 05C85
Dourado, Mitre C.; Gimbel, John G.; Kratochvíl, Jan; Protti, Fábio; Szwarcfiter, Jayme L. On the computation of the hull number of a graph. Discrete Math. 309 (2009), no. 18, 5668–5674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement